CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Boundary Stability Criterion for a Nonlinear Axially Moving Beam 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, 卷号: 67, 期号: 11, 页码: 5714-5729
Authors:  Cheng, Yi;  Wu, Yuhu;  Guo, Bao-Zhu
Favorite  |  View/Download:59/0  |  Submit date:2023/02/07
Mathematical models  Stability criteria  Structural beams  Vibrations  Strain  Numerical stability  Feedback control  Absolute stabilization  axially moving beam  boundary control  exponential stability  
Uniform exponential stability of semi-discrete scheme for observer-based control of 1-D wave equation 期刊论文
SYSTEMS & CONTROL LETTERS, 2022, 卷号: 168, 页码: 12
Authors:  Ren, Han-Jing;  Guo, Bao-Zhu
Favorite  |  View/Download:44/0  |  Submit date:2023/02/07
Coupled wave equations  Uniform exponential stability  Order reduction finite -difference method  
Output regulation for 1-D reaction-diffusion equation with a class of time-varying disturbances from exosystem 期刊论文
AUTOMATICA, 2022, 卷号: 141, 页码: 9
Authors:  Wei, Jing;  Guo, Bao-Zhu
Favorite  |  View/Download:36/0  |  Submit date:2023/02/07
Output regulation  Time-varying  State observer  Output feedback  

Output regulation for a heat equation with unknown exosystem

期刊论文

AUTOMATICA, 2022, 卷号: 138, 页码: 9
Authors:  Guo, Bao-Zhu;  Zhao, Ren-Xi
Favorite  |  View/Download:37/0  |  Submit date:2023/02/07
Output regulation  Disturbance rejection  Adaptive observer  Heat equation  
Boundary stabilization for axially moving Kirchhoff string under fractional PI control 期刊论文
ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 2022, 页码: 22
Authors:  Cheng, Yi;  Guo, Bao-Zhu;  Wu, Yuhu
Favorite  |  View/Download:98/0  |  Submit date:2022/04/02
Order reduction-based uniform approximation of exponential stability for one-dimensional Schrodinger equation 期刊论文
SYSTEMS & CONTROL LETTERS, 2022, 卷号: 160, 页码: 9
Authors:  Liu, Jiankang;  Hao, Ruiqi;  Guo, Bao-Zhu
Favorite  |  View/Download:86/0  |  Submit date:2022/06/21
Schrodinger equation  Exponential stability  Uniform approximation  Order reduction method  
RIESZ BASIS PROPERTY AND EXPONENTIAL STABILITY FOR ONE-DIMENSIONAL THERMOELASTIC SYSTEM WITH VARIABLE COEFFICIENTS 期刊论文
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2021, 卷号: 27, 页码: 25
Authors:  Guo, Bao-Zhu;  Ren, Han-Jing
Favorite  |  View/Download:99/0  |  Submit date:2022/04/02
Thermoelastic system  variable coefficient  Riesz basis